MAUDE Adverse Event Report: DIVERSATEK HEALTHCARE DIVERSATEK HEALTHCARE; ELECTRODE, PH, STOMACH

DIVERSATEK HEALTHCARE DIVERSATEK HEALTHCARE; ELECTRODE, PH, STOMACH
Model Number ZAI-BS-01
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per user facility report (b)(4): describe the event or problem: patient was having an egd (esophagogastroduodenoscopy) and placement of 24-hour impedance ph catheter.When calibrating the catheter prior to placement, an impedance error message appeared on the recorder.Tried multiple catheters and different recorders.All had the same error message.What was the original intended procedure? : egd.What problem did the user have: device failed (e.G.Broke, couldn't get it to work or stopped working) ; device malfunction - that is, the device did not do what it was supposed to do; device was hard to use.
 
Additional Manufacturer Narrative
The user facility did contact the manufacturer on 01 july 2024 prior to filing a medwatch report with fda (uf/importer report # (b)(4)).However, because the malfunction reported by the user facility did not meet the criteria for mandatory reporting, the manufacturer did not file a report with fda at that time.This report is in response to the user facility report sent to the fda and received by the manufacturer on 25 sep 2024.The user facility report stated: "patient was having an egd (esophagogastroduodenoscopy) and placement of 24-hour impedance ph catheter.When calibrating the catheter prior to placement, an impedance error message appeared on the recorder.Tried multiple catheters and different recorders.All had the same error message." the first step for use of the zephr reflux probes is to connect them to the reusable recorder and perform calibration.Calibration of the probe is performed outside of the patient and without patient involvement.This error message means calibration could not be completed.If the user could not calibrate the disposable probe, a patient was not involved in this event.Therefore, it is unknown why this was reported as it does not meet the threshold for a reportable event.Additionally, if the disposable zephr probe were to fail during a reflux study, it would pose no safety risk to the patient.A review of all complaint records showed this lot did not have any other reported issues to diversatek healthcare.Based on a review of trending reports and the information available, the device does not pose a safety risk even if calibration could not be performed.Additionally, patient involvement begins after calibration is completed, so the inability to initiate use would never involve a patient.Diversatek healthcare has determined that there are no new safety or efficacy issues as a result of this event and therefore, no further action will be taken.

Brand Name
DIVERSATEK HEALTHCARE
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
DIVERSATEK HEALTHCARE
9150 commerce center circle
#500
highlands ranch CO 80129
Manufacturer (Section G)
DIVERSATEK HEALTHCARE
9150 commerce center circle
#500
highlands ranch CO 80129
Manufacturer Contact
laura boll
9150 commerce center circle
#500
highlands ranch, CO 80129
4147554806
MDR Report Key20518166
Report Number2023374-2024-00002
Device Sequence Number7765218
Product Code FFT
UDI-Device Identifier00816734022252
UDI-Public00816734022252
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberZAI-BS-01
Device Catalogue NumberZAI-BS-01
Device Lot Number004802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale